# SDR DALA2024050905046

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 74,934 hours, 35,277 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR SB MOD 53-1158 PERFORMED ON RH MLG KEEL BEAM.  PER ER/A 617583-14AD REV A, DTE ACCOMPLISHED. ER/A SECTION II FOR CATEGORY C TEMPORARY REPAIR REPLACEMENT/MODIFICATION IS REQUIRED AND IS TRACKED ON NEW LOG PAGE 0602090. PLEASE CLOSE THIS LOG PAGE, 0330948.DAMAGE TOLERANCE EVALUATION ( DTE ) REQUIRED FOR SB MOD 53-1158 PERFORMED ON RH MLG KEEL BEAM. C/A: SECTION I IS LIMITED TO 182 DAYS FROM 06MAY24. ER/A TO BE REVISE D PRIOR TO THAT LIMIT ELSE REMOVE A/C FROM SERVICE. ASSOCIATED ER/A 14-617583.
